Recalculation of 4kF correlations in one-dimensional systems

Tutiš, Eduard and Barišić, Slaven (1990) Recalculation of 4kF correlations in one-dimensional systems. Physical Review B, 42 (1). pp. 1015-1017. ISSN 1098-0121

[img]
Preview
PDF - Published Version
Language: English

Download (172kB) | Preview

Abstract

The 4kF response function is recalculated for the one-dimensional electron system in the presence of the umklapp matrix element g3. It is shown that the 1/ω2-4γc singularity is replaced by a finite value below the energy gap set by g3.

Item Type: Article
Date: July 1990
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (1990) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 10 Jul 2014 11:19
Last Modified: 10 Jul 2014 11:19
URI: http://digre.pmf.unizg.hr/id/eprint/1478

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata